Sze-Bi Hsu
Sze-Bi Hsu
Verified email at math.nthu.edu.tw - Homepage
Title
Cited by
Cited by
Year
A mathematical theory for single-nutrient competition in continuous cultures of micro-organisms
SB Hsu, S Hubbell, P Waltman
SIAM Journal on Applied Mathematics 32 (2), 366-383, 1977
5861977
Global stability for a class of predator-prey systems
SB Hsu, TW Huang
SIAM Journal on Applied Mathematics 55 (3), 763-783, 1995
5181995
Global analysis of the Michaelis–Menten-type ratio-dependent predator-prey system
SB Hsu, TW Hwang, Y Kuang
Journal of mathematical biology 42 (6), 489-506, 2001
4132001
Limiting behavior for competing species
SB Hsu
SIAM Journal on Applied Mathematics 34 (4), 760-763, 1978
2981978
Competing predators
SB Hsu, SP Hubbell, P Waltman
SIAM Journal on Applied Mathematics 35 (4), 617-625, 1978
2481978
A mathematical model of the chemostat with periodic washout rate
GJ Butler, SB Hsu, P Waltman
SIAM Journal on Applied Mathematics 45 (3), 435-449, 1985
2251985
A ratio-dependent food chain model and its applications to biological control
SB Hsu, TW Hwang, Y Kuang
Mathematical biosciences 181 (1), 55-83, 2003
2042003
A contribution to the theory of competing predators
SB Hsu, SP Hubbell, P Waltman
Ecological Monographs 48 (3), 337-349, 1978
2041978
On global stability of a predator-prey system
SB Hsu
Mathematical Biosciences 39 (1-2), 1-10, 1978
2021978
Lectures on chaotic dynamical systems
VS Afraĭmovich, SB Hsu
American Mathematical Soc., 2003
1942003
Competitive exclusion and coexistence for competitive systems on ordered Banach spaces
S Hsu, H Smith, P Waltman
Transactions of the American Mathematical Society 348 (10), 4083-4094, 1996
1811996
A competition model for a seasonally fluctuating nutrient
SB Hsu
Journal of Mathematical Biology 9 (2), 115-132, 1980
1751980
A diffusive predator–prey model in heterogeneous environment
Y Du, SB Hsu
Journal of Differential Equations 203 (2), 331-364, 2004
1612004
Rich dynamics of a ratio-dependent one-prey two-predators model
SB Hsu, TW Hwang, Y Kuang
Journal of Mathematical Biology 43 (5), 377-396, 2001
1612001
On a system of reaction-diffusion equations arising from competition in an unstirred chemostat
SB Hsu, P Waltman
SIAM Journal on Applied Mathematics 53 (4), 1026-1044, 1993
1541993
Some results on global stability of a predator-prey system
KS Cheng, SB Hsu, SS Lin
Journal of Mathematical Biology 12 (1), 115-126, 1982
1481982
Spreading speeds and traveling waves for nonmonotone integrodifference equations
SB Hsu, XQ Zhao
SIAM Journal on Mathematical Analysis 40 (2), 776-789, 2008
1462008
Coexistence of competing predators in a chemostat
GJ Butler, SB Hsu, P Waltman
Journal of Mathematical Biology 17 (2), 133-151, 1983
1461983
Inverse problems: Tikhonov theory and algorithms
K Ito, B Jin
World Scientific, 2014
1342014
Theoretical and experimental investigations of microbial competition in continuous culture
P Waltman, SP Hubbell, SB Hsu
Modeling and differential equations in biology, 107-152, 2017
1172017
The system can't perform the operation now. Try again later.
Articles 1–20